Return to search

Modular invariants of a quadratic form for a prime power modulus

Thesis (Ph. D.)--University of Chicago, 1917. / Vita. "A private edition, distributed by the University of Chicago libraries, Chicago, Illinois." "Reprinted from the American journal of mathematics, vol. XLI, no. 3, July, 1919."

Identiferoai:union.ndltd.org:OCLC/oai:xtcat.oclc.org:OCLCNo/562925551
Date January 1900
CreatorsMcAtee, James Elijah,
Publisher[Baltimore,
Source SetsOCLC
LanguageEnglish
Detected LanguageEnglish

Page generated in 0.0023 seconds